# SDR DL76L070221

- Difficulty date: March 20, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 67,075 hours, 10,178 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T138211
- Condition: Cracked
- Location: Fs 903 Lbl 90
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT HMV, A CRACK WAS FOUND ON THE INNER CHORD LOWER END OF THE LBL 90 FRAME SEGMENT AT FS 903.5.  THE CRACK WAS AT WL 190, AND WAS AT THE 0.25 INCH RADIUS TRANSITION BETWEEN THE CHORD FLANGES.  A BOEING APPROVED REPAIR AND FOLLOW UP INSPECTIONS WERE INSTALLED PER 460453-14AD
